MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ C RM; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ C RM; KNEE PROSTHESIS
Catalog Number 166575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf twin peg cmntls fmrl sm; item# 161473; lot# 66144446.Oxf anat brg rt sm size 3 pma; item# 159568; lot# 67098996.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right knee arthroplasty.Approximately three weeks post-op, imaging revealed a medial tibial fracture.The patient subsequently underwent an open reduction and internal fixation (orif) of the medial tibia.Attempts have been made and no further information has been provided at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Radiographs were provided and reviewed by a radiologist.The review identified that the tibial component cut is distal, lowering the joint line relative to native anatomy.The tibial component is undersized relative to the cut.A vertical fracture of the medial tibial plateau is seen distal to the keel of the tibial component.Risk factors for this fracture are thought to include too distal tibial cut lowering the joint line relative to native anatomy resulting in tibia varus, along with tibial component undersizing such that the implant fails to load the medial cortical rim of the proximal tibia.A definitive root cause could not be determined.Device is used for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
OXFORD UNI CMNTLS TIB SZ C RM
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22920982
Report Number3002806535-2025-00435
Device Sequence Number10390126
Product Code NRA
UDI-Device Identifier00887868354748
UDI-Public(01)00887868354748(17)350313(10)66889172
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number166575
Device Lot Number66889172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale